MAUDE Adverse Event Report: DEPUY SPINE INC EXP ANT SET SCREW; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

DEPUY SPINE INC EXP ANT SET SCREW; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Model Number 187701015
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code Spinal Column Injury (2081)
Date of Event 01/01/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A complaint investigation will be performed.The complaint product is not available for the investigation.A supplemental report is not anticipated unless the results of the complaint investigation identify a corrective action or additional relevant information.Should the product become available, a physical evaluation will be conducted and a supplemental report filed with the results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
On march 26, 2018, it was reported by the hospital that the same event as the following three complaints had occurred in 2017.(b)(4).This is the 4th same event in which the expedium set screws (part#: unk) fixed at the caudal end had been loosened thus the corrective force was lost.For details, please refer to the above three complaints.No further information has been provided by the hospital.

Brand Name
EXP ANT SET SCREW
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
MDR Report Key7444114
Report Number1526439-2018-50391
Device Sequence Number1963547
Product Code KWQ
UDI-Device Identifier10705034138336
UDI-Public(01)10705034138336
Combination Product (Y/N)N
PMA/510(K) Number
K041205
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number187701015
Device Catalogue Number187701015
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/26/2018
Initial Report FDA Received Date04/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;